Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Child allergic to peanuts, has rash on face, itching in eyes. Has thrown up benedryl. Suggestions?

I had no idea my 2 year old son was allergic to peanuts...however he ate a butterfinger from halloween and has been throwing up about every 30 minutes for the last couple of has a rash on his face and eyes are itchy...I gave him benedryl but he spit it out and I am not sure how much he actually got. Any suggestions on what to do? Do we need to go to the emergency room?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Neonatology 's  Response
The symptoms you mentioned are suggestive of allergic reaction to peanut.

The symptoms may be limited to vomiting only. But, may progress to diarrhea, exacerbation of atopic eczema, asthma, urticaria (hives), angioedema (swelling of the lips, face, throat and skin), acute abdominal pain and most dangerous - the anaphylactic shock. Severe cases need hospitalization and intravenous fluid, steroid, respiratory support and other treatments.

Go to emergency room now and get your child examined NOW.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor